Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 210, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 14, 2023, 6:04 AM MDT for 4 counties in Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2023, 6:04 AM MDT (12:04 UTC)
- Expired
- Jul 14, 2023, 6:45 AM MDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE
The radar
The North Platte radar (KLNX), 72 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 0.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1423 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted.
689
WUUS53 KLBF 141204
SVRLBF
NEC005-075-091-117-141245-
/O.NEW.KLBF.SV.W.0210.230714T1204Z-230714T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
704 AM CDT Fri Jul 14 2023
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Northeastern Arthur County in west central Nebraska...
Eastern Grant County in west central Nebraska...
Southwestern Hooker County in west central Nebraska...
Northwestern McPherson County in west central Nebraska...
* Until 745 AM CDT/645 AM MDT/.
* At 703 AM CDT/603 AM MDT/, a severe thunderstorm was located near
Whitman, or 24 miles west of Mullen, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Swan Lake, Whitman, Carr Lake, Sand Beach Lake, Big Lamunyon Flats,
Cogill Lake and East Cody Lake.
This includes Highway 2 between mile markers 157 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4197 10167 4208 10148 4175 10100 4158 10138
TIME...MOT...LOC 1203Z 322DEG 31KT 4197 10151
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Roberg2 follow-up statements
895
WWUS53 KLBF 141231
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
731 AM CDT Fri Jul 14 2023
NEC005-075-091-117-141245-
/O.CON.KLBF.SV.W.0210.000000T0000Z-230714T1245Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
731 AM CDT Fri Jul 14 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM
CDT/645 AM MDT/ FOR NORTHEASTERN ARTHUR...SOUTHEASTERN GRANT...
SOUTHWESTERN HOOKER AND NORTHWESTERN MCPHERSON COUNTIES...
At 730 AM CDT/630 AM MDT/, a severe thunderstorm was located 16 miles
southwest of Mullen, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Swan Lake, Big Lamunyon Flats, Cogill Lake, Sand Beach Lake and East
Cody Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4184 10156 4194 10127 4175 10100 4158 10138
TIME...MOT...LOC 1230Z 314DEG 45KT 4183 10118
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Roberg546
WWUS53 KLBF 141245
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
745 AM CDT Fri Jul 14 2023
NEC005-075-091-117-141255-
/O.EXP.KLBF.SV.W.0210.000000T0000Z-230714T1245Z/
Arthur NE-Grant NE-Hooker NE-McPherson NE-
745 AM CDT Fri Jul 14 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARTHUR...
SOUTHEASTERN GRANT...SOUTHWESTERN HOOKER AND NORTHWESTERN MCPHERSON
COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire. However small hail and gusty winds are still
possible with this thunderstorm.
LAT...LON 4184 10156 4194 10127 4175 10100 4158 10138
TIME...MOT...LOC 1245Z 322DEG 31KT 4162 10200
$$
RobergWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:40 AM MDT, 3 hours 24 minutes earlier.
Area forecast discussion, Jul 14, 2:40 AM MDT, 3 hours 24 minutes before
Area Forecast Discussion National Weather Service North Platte NE 340 AM CDT Fri Jul 14 2023 .SYNOPSIS... Issued at 337 AM CDT Fri Jul 14 2023 Key Messages: - Thunderstorm chances persist early this morning into this afternoon, with a threat for hail and strong winds across southwest and central Nebraska. - Additional thunderstorm chances continue nearly each day next week. The threat for severe weather is uncertain at this time. - Smoke filters into the area aloft late tonight, though confidence in impacts to the surface remains low confidence. - Temperatures warm into early next week before cooling slightly behind a cold front midweek. && .SHORT TERM...(Today through Saturday) Issued at 337 AM CDT Fri Jul 14 2023 Currently, convection persists across portions of the Panhandle into southwest Nebraska, in a broad warm air advection regime. This is tied to a 30kt southerly LLJ, ahead of a weak H85 low positioned over northeast Colorado. Another area of convection is pushing into the northern Panhandle from southwest South Dakota, along a weak cold frontal boundary. For today, the chances for severe weather will be tied to ongoing convection this morning as it pushes through the area into this afternoon. Confidence wanes with respect to evolution of convection, especially in the warm air advection regime across southwest Nebraska. Recent high-res guidance suggests continued redevelopment as convection continues to slowly translate eastward along the I-80 corridor this morning. That said, recent trends in both satellite and radar presentation suggest quickly weakening convection and bring into question how much redevelopment will occur. Additionally, the LLJ is anticipated to veer later this morning, further supporting a continued downtrend in activity. Still, while convection persists, hail and gusty winds can be expected with long and straight hodographs and steep low level lapse rates. Some questions linger with how elevated this convection remains, with recent mesonet observations showing gusts of 40-50mph with this activity. Instability wanes with eastward extent into central Nebraska, with limited recovery in the wake of the MCS earlier this evening. The convection across southwest South Dakota looks to persist into northern Nebraska and the Sandhills, with a threat for strong winds and hail into this afternoon. Some upscale growth remains possible as it slides into the area, though this is a low confidence solution. Recent trends suggest strengthening of the convective line, leading to higher confidence that this will impact the area. The environment is again characterized by strong deep layer wind shear and adequate MUCAPE. If upscale growth can continue into early this afternoon, persistent southerly flow should lead to an increasing pool of instability across southwest and central Nebraska, with the caveat that the WAA convection regime wanes as anticipated. The threat for strong winds, hail, and heavy rainfall persists into early afternoon before exiting the area off to the south. An additional round of convection could initiate over the higher terrain this evening and progress southeastward through the Panhandle, though confidence in this remains low with ongoing convection evolution driving the degree and placement of instability this afternoon. Quieter conditions are expected into Saturday, as heights rise aloft and the area remains in a post-frontal airmass. Smoke filters into the area aloft from Canadian wildfires as a mid-level trough axis pushes through the area early Saturday morning, with flow transitioning northwesterly. Hazy skies return for Saturday, though confidence in any further surface impacts remain low confidence. Some guidance suggests a period of thicker near surface smoke across northern Nebraska trapped under an inversion Saturday morning. This then looks to abate as diurnal mixing occurs into Saturday afternoon. Will forego any smoke mention in the forecast for now, though future addition may be needed should confidence grow. .LONG TERM...(Saturday night through Thursday) Issued at 337 AM CDT Fri Jul 14 2023 The active pattern persists into next week, with persistent strong northwesterly flow aloft progged to continue. This occurs as the area remains positioned between persistent troughing over the Hudson Bay and an amplifying ridge over the western CONUS. Multiple shortwave troughs are progged to eject across the northern Plains in the mean flow aloft, with associated surface features helping to drive convection chances and near daily thunderstorm chances next week. With ample mid-level flow aiding strong deep layer shear and adequate cold air aloft, the threat for strong to severe storms looks to persist. Confidence in severe weather any one day remains low for now, however, this will continue to be monitored. Persistent warm advection early next week will lead to a return of low to middle 90s, as well as deeper moisture as the Gulf of Mexico remains open. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1147 PM CDT Thu Jul 13 2023 The threat for thunderstorms will increase toward daybreak on Friday as isolated storms are possible. Will handle this with vicinity wording for now. By late morning Friday, skies will gradually clear from northern Nebraska into southern Nebraska with scattered high clouds expected Friday afternoon and evening. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...Brown SHORT TERM...Brown LONG TERM...Brown AVIATION...Buttler
Hazardous weather outlook, Jul 14, 3:27 AM MDT, 2 hours 37 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 427 AM CDT Fri Jul 14 2023 NEZ004>010-022>029-035>038-056>059-069>071-094-150930- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan- Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 427 AM CDT Fri Jul 14 2023 /327 AM MDT Fri Jul 14 2023/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...Today and tonight. Thunderstorms are expected across a large portion of western and north central Nebraska. Some strong storms are possible, mainly near and south of Highways 2 and 91 through early this evening. Strong wind gusts and hail up to quarter size are the main sever threats. Locally heavy rainfall is also possible. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Scattered showers and thunderstorms are possible Saturday afternoon and Saturday night and again Tuesday through Thursday. At this time, the potential for severe thunderstorms is fairly low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 14, 3:38 AM MDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service North Platte NE
338 AM MDT Fri Jul 14 2023
NEZ004-141015-
Sheridan NE-
338 AM MDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northeastern
Sheridan County through 415 AM MDT...
At 338 AM MDT, Doppler radar was tracking a strong thunderstorm over
Rushville, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Rushville, Clinton, Lone Butte, Highway 27 crossing the Niobrara
River and Intersection of Highway 27 and Mills Road.
This includes the following highways...
Highway 20 between mile markers 88 and 101.
Highway 250 between mile markers 43 and 48.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4266 10255 4279 10252 4278 10210 4255 10213
TIME...MOT...LOC 0938Z 282DEG 24KT 4271 10247
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BrownSpecial weather statement, Jul 14, 4:08 AM MDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service North Platte NE
508 AM CDT Fri Jul 14 2023
NEZ006-008-009-141045-
Brown NE-Rock NE-Keya Paha NE-
508 AM CDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northern Rock,
northern Brown and south central Keya Paha Counties through 545 AM
CDT...
At 507 AM CDT, Doppler radar was tracking a strong thunderstorm near
Ainsworth, moving east at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ainsworth, Bassett, Long Pine, Newport, Johnstown, Keller Park State
Recreation Area, Bobcat State Wildlife Management Area, Pony Lake,
Pine Glen State Wildlife Refuge, Antelope Peak and Meadville.
This includes the following highways...
Highway 183 between mile markers 170 and 208.
Highway 20 between mile markers 225 and 274.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4249 10018 4277 10018 4274 9925 4234 9925
TIME...MOT...LOC 1007Z 289DEG 40KT 4258 9990
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
BrownSpecial weather statement, Jul 14, 4:14 AM MDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service North Platte NE
414 AM MDT Fri Jul 14 2023
NEZ004-141045-
Sheridan NE-
414 AM MDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of central Sheridan
County through 445 AM MDT...
At 413 AM MDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of Hay Springs, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Smith Lake State Wildlife Management Area and Highway 250 crossing
the Niobrara River.
This includes Highway 250 between mile markers 25 and 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4252 10270 4266 10259 4258 10221 4234 10235
TIME...MOT...LOC 1013Z 291DEG 18KT 4257 10260
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
BrownSpecial weather statement, Jul 14, 4:45 AM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service North Platte NE
545 AM CDT Fri Jul 14 2023
NEZ009-010-028-141130-
Holt NE-Garfield NE-Rock NE-
545 AM CDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of southern Rock, north
central Garfield and southwestern Holt Counties through 630 AM CDT...
At 545 AM CDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Bassett, moving southeast at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Amelia, Sybrant, Twin Lakes State Wildlife Management Area, Pony Lake
and Carson Lake.
This includes Highway 183 between mile markers 157 and 171.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4225 9964 4248 9951 4233 9876 4202 9903
TIME...MOT...LOC 1045Z 296DEG 34KT 4239 9951
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
RobergSpecial weather statement, Jul 14, 5:23 AM MDT, 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
623 AM CDT Fri Jul 14 2023
NEZ010-028-029-141215-
Wheeler NE-Holt NE-Garfield NE-
623 AM CDT Fri Jul 14 2023
...Strong thunderstorms will impact portions of Garfield, southern
Holt and Wheeler Counties through 715 AM CDT...
At 622 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Chambers to near Calamus Reservoir State
Recreation Area. Movement was southeast at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Burwell, Chambers, Bartlett, Ericson, Amelia, Knievels Corner,
Virginia Smith Dam, Buffalo Flats, Carson Lake, Sunfish Lake,
Homestead Knolls Campground, Cumminsville, Four Corners, Pibel Lake
State Recreation Area, Goose Lake State Wildlife Management Area,
Deverre and Gables.
This includes Highway 281 between mile markers 132 and 167.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4174 9905 4183 9922 4217 9922 4234 9898
4211 9829 4174 9830
TIME...MOT...LOC 1122Z 299DEG 41KT 4223 9881 4185 9922
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RobergSpecial weather statement, Jul 14, 5:53 AM MDT, 11 minutes before
Special Weather Statement
National Weather Service North Platte NE
553 AM MDT Fri Jul 14 2023
NEZ023-024-141230-
Hooker NE-Grant NE-
553 AM MDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northeastern Grant
and western Hooker Counties through 630 AM MDT...
At 553 AM MDT, Doppler radar was tracking a strong thunderstorm over
Whitman, or 26 miles west of Mullen, moving southeast at 60 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Whitman, Carr Lake, Duluth and Weir.
This includes the following highways...
Highway 2 between mile markers 150 and 173.
Highway 97 between mile markers 59 and 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4199 10172 4209 10157 4199 10100 4175 10119
TIME...MOT...LOC 1153Z 303DEG 53KT 4204 10155
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
RobergThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:05 PM MDT | Special Weather Statement | LBF | Grant | 40 min |
| Jul 13, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins | 45 min |
| Jul 13, 6:21 PM MDT | Special Weather Statement | LBF | Cherry | 39 min |
| Jul 13, 6:46 PM MDT | Special Weather Statement | LBF | Hooker, McPherson | 44 min |
| Jul 13, 6:58 PM MDT | Special Weather Statement | LBF | Thomas | 32 min |
| Jul 13, 7:35 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 40 min |
| Jul 13, 7:37 PM MDT | Special Weather Statement | LBF | Blaine | 38 min |
| Jul 13, 8:00 PM MDT | Special Weather Statement | LBF | Loup | 30 min |
| Jul 13, 8:18 PM MDT | Special Weather Statement | LBF | Frontier | 42 min |
| Jul 13, 8:24 PM MDT | Special Weather Statement | LBF | Loup | 51 min |
| Jul 13, 11:25 PM MDT | Special Weather Statement | LBF | Deuel | 50 min |
| Jul 14, 12:11 AM MDT | Special Weather Statement | LBF | Garden | 34 min |
| Jul 14, 12:21 AM MDT | Special Weather Statement | LBF | Deuel | 39 min |
| Jul 14, 1:29 AM MDT | Special Weather Statement | LBF | Cherry | 46 min |
| Jul 14, 1:45 AM MDT | Special Weather Statement | LBF | Sheridan | 45 min |
| Jul 14, 2:02 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| Jul 14, 2:30 AM MDT | Special Weather Statement | LBF | Brown | 30 min |
| Jul 14, 2:46 AM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 44 min |
| Jul 14, 2:56 AM MDT | Special Weather Statement | LBF | Cherry | 49 min |
| Jul 14, 3:38 AM MDT | Special Weather Statement | LBF | Sheridan | 37 min |
| Jul 14, 4:08 AM MDT | Special Weather Statement | LBF | Rock | 37 min |
| Jul 14, 4:14 AM MDT | Special Weather Statement | LBF | Sheridan | 31 min |
| Jul 14, 4:45 AM MDT | Special Weather Statement | LBF | Rock | 45 min |
| Jul 14, 5:23 AM MDT | Special Weather Statement | LBF | Garfield, Wheeler | 52 min |
| Jul 14, 5:53 AM MDT | Special Weather Statement | LBF | Hooker | 37 min |
| Jul 14, 6:34 AM MDT | Special Weather Statement | LBF | Arthur | 41 min |
| Jul 14, 6:47 AM MDT | Special Weather Statement | LBF | McPherson | 28 min |
| Jul 14, 7:02 AM MDT | Special Weather Statement | LBF | Logan | 28 min |
| Jul 14, 7:10 AM MDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 50 min |
| Jul 14, 7:17 AM MDT | Special Weather Statement | LBF | Keith, McPherson | 43 min |
| Jul 14, 7:35 AM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln | 40 min |
| Jul 14, 7:39 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan | 51 min |
| Jul 14, 8:07 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 38 min |
| Jul 14, 8:11 AM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 49 min |
| Jul 14, 8:32 AM MDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Jul 14, 8:43 AM MDT | Special Weather Statement | LBF | Frontier | 47 min |
| Jul 14, 8:59 AM MDT | Severe Thunderstorm Warning | LBF | Frontier | 46 min |
| Jul 14, 9:27 AM MDT | Special Weather Statement | LBF | Frontier | 48 min |
| Jul 14, 2:51 PM MDT | Special Weather Statement | LBF | Sheridan | 39 min |
| Jul 14, 3:06 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 54 min |
| Jul 14, 4:00 PM MDT | Special Weather Statement | LBF | Sheridan | 45 min |
| Jul 14, 5:02 PM MDT | Special Weather Statement | LBF | Boyd | 43 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.